# SDR 2007UALA04513

- Difficulty date: November 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,909 hours, 6,635 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W2313
- Condition: Nicked
- Location: Fuselage
- Part time: 43,909 hours, 6,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK WAS FOUND ON OUTER SKIN OF LWR FUSELAGE CENTER LINE, STA 529, STR 46R.   INSTALLED DOUBLER REPAIR OF SKIN DAMAGE.  OK FOR SERVICE.
